# SDR IPXA2023080993857

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 23,794 hours, 14,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Door Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAREF EO A300-5210-72239-E ENTRY DOOR EVACUATION SLIDE SAFETY PIN LANYARD INSTALLATION STEP 5 REQUIRES RII SIGNATUREC/W STEP 5 OF EO A300-5210-72239-E RII VERIFICATION OF SAFETY PIN TOOLING REMOVAL AND SAFETY PIN VERIFIED IN CORRECT LOVCATION FOR GROUND OPS
